Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A class of regular functions containing spirallike and close-to-convex functions


Author: M. R. Ziegler
Journal: Trans. Amer. Math. Soc. 166 (1972), 59-70
MSC: Primary 30A32
DOI: https://doi.org/10.1090/S0002-9947-1972-0291436-8
MathSciNet review: 0291436
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A class of functions $ \mathcal{A}$ is defined which contains the spirallike and close-to-convex functions. By decomposing $ \mathcal{A}$ into subclasses in a natural way, some basic properties of $ \mathcal{A}$ and these subclasses are determined, including solutions to extremal problems; distortion theorems; coefficient inequalities; and the radii of convexity and close-to-convexity.


References [Enhancements On Off] (What's this?)

  • [1] T. Başgöze and F. R. Keogh, The Hardy class of a spiral-like function and its derivative, Proc. Amer. Math. Soc. 26 (1970), 266-269. MR 41 #8680. MR 0264084 (41:8680)
  • [2] G. M. Goluzin, On a variational method in the theory of analytic functions, Leningrad. Gos. Univ. Uč. Zap. 144 Ser. Mat. Nauk 23 (1952), 85-101; English transl., Amer. Math. Soc. Transl. (2) 18 (1961), 1-14. MR 17, 1070; MR 23 #A1803. MR 0124491 (23:A1803)
  • [3] P. J. Eenigenburg and F. R. Keogh, On the Hardy class of some univalent functions and their derivatives, Michigan Math. J. 17 (1970), 335-346. MR 0306505 (46:5631)
  • [4] J. A. Hummel, A variational method for starlike functions, Proc. Amer. Math. Soc. 9 (1958), 82-87. MR 20 #1779. MR 0095273 (20:1779)
  • [5] -, Extremal problems in the class of starlike functions, Proc. Amer. Math. Soc. 11 (1960), 741-749. MR 22 #11133. MR 0120379 (22:11133)
  • [6] W. Kaplan, Close-to-convex schlicht functions, Michigan Math. J. 1 (1952), 169-185. MR 14, 966. MR 0054711 (14:966e)
  • [7] J. Krzyż, The radius of close-to-convexity within the family of univalent functions, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 10 (1962), 201-204. MR 26 #6384. MR 0148887 (26:6384)
  • [8] R. J. Libera, Univalent $ \alpha $-spiral functions, Canad. J. Math. 19 (1967), 449-456. MR 35 #5599. MR 0214750 (35:5599)
  • [9] R. J. Libera and M. R. Ziegler, Regular functions $ f(z)$ for which $ zf'(z)$ is $ \alpha $-spiral, Trans. Amer. Math. Soc. (to appear). MR 0291433 (45:526)
  • [10] A. J. Lohwater, G. Piranian and W. Rudin, The derivative of a schlicht function, Math. Scand. 3 (1955), 103-106. MR 17, 249. MR 0072218 (17:249b)
  • [11] Z. Nehari, Conformal mapping, McGraw-Hill, New York, 1952. MR 13, 640. MR 0045823 (13:640h)
  • [12] -, The Schwarzian derivative and schlicht functions, Bull. Amer. Math. Soc. 55 (1949), 545-551. MR 10, 696. MR 0029999 (10:696e)
  • [13] B. Pinchuk, On starlike and convex functions of order $ \alpha $, Duke Math. J. 35 (1968), 721-734. MR 37 #6454. MR 0230896 (37:6454)
  • [14] Ch. Pommerenke, On starlike and close-to-convex functions, Proc. London Math. Soc. (3) 13 (1963), 290-304. MR 26 #2597. MR 0145061 (26:2597)
  • [15] M. O. Reade, The coefficients of close-to-convex functions, Duke Math. J. 23 (1956), 459-462. MR 17, 1194. MR 0078445 (17:1194a)
  • [16] M. S. Robertson, Variational methods for functions with positive real part, Trans. Amer. Math. Soc. 102 (1962), 82-93. MR 24 #A3288. MR 0133454 (24:A3288)
  • [17] -, Extremal problems for analytic functions with positive real part and applications, Trans. Amer. Math. Soc. 106 (1963), 236-253. MR 26 #325. MR 0142756 (26:325)
  • [18] -, Univalent functions $ f(z)$ for which $ zf'(z)$ is spirallike, Michigan Math. J. 16 (1969), 97-101. MR 39 #5785. MR 0244471 (39:5785)
  • [19] K. Sakaguchi, A variational method for functions with positive real part, J. Math. Soc. Japan 16 (1964), 287-297. MR 31 #1375. MR 0177111 (31:1375)
  • [20] L. Špaček, Přispěvek k teorii funcki prostyčh, Casopis Pěst. Mat. Fys. 62 (1933), 12-19.
  • [21] M. R. Ziegler, A class of regular functions related to univalent functions, Dissertation, University of Delaware, Newark, Delaware, 1970.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A32

Retrieve articles in all journals with MSC: 30A32


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1972-0291436-8
Keywords: Spirallike, close-to-convex
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society